# SDR ASAA0280322

- Difficulty date: September 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 5914730533
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FOUND L1 DOOR DIFFICULT TO OPEN.  ADJUSTED DOOR MECHANISM.  DOOR THEN OPENED NORMALLY.  (M)
